Weighted constellations give graphical representations of weighted branched coverings of the Riemann sphere. They were introduced to provide a combinatorial interpretation of the 2D Toda
Publié le :
DOI : 10.4171/aihpd/104
Mots-clés :
@article{AIHPD_2021__8_1_119_0, author = {Harnad, John and Runov, Boris}, title = {Constellations and $\tau$-functions for rationally weighted {Hurwitz} numbers}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {119--158}, volume = {8}, number = {1}, year = {2021}, doi = {10.4171/aihpd/104}, mrnumber = {4228621}, zbl = {1465.05012}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/104/} }
TY - JOUR AU - Harnad, John AU - Runov, Boris TI - Constellations and $\tau$-functions for rationally weighted Hurwitz numbers JO - Annales de l’Institut Henri Poincaré D PY - 2021 SP - 119 EP - 158 VL - 8 IS - 1 UR - https://www.numdam.org/articles/10.4171/aihpd/104/ DO - 10.4171/aihpd/104 LA - en ID - AIHPD_2021__8_1_119_0 ER -
%0 Journal Article %A Harnad, John %A Runov, Boris %T Constellations and $\tau$-functions for rationally weighted Hurwitz numbers %J Annales de l’Institut Henri Poincaré D %D 2021 %P 119-158 %V 8 %N 1 %U https://www.numdam.org/articles/10.4171/aihpd/104/ %R 10.4171/aihpd/104 %G en %F AIHPD_2021__8_1_119_0
Harnad, John; Runov, Boris. Constellations and $\tau$-functions for rationally weighted Hurwitz numbers. Annales de l’Institut Henri Poincaré D, Tome 8 (2021) no. 1, pp. 119-158. doi : 10.4171/aihpd/104. https://www.numdam.org/articles/10.4171/aihpd/104/
Cité par Sources :